# SDR UIEA2019062654574

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,940 hours, 15,430 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Service Port
- Condition: Loose
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, OIL NOTICED SEEPING UNDER LH ENGINE IDG SERVICE DOOR( FOUND IDG SERVICE PORT NECK LOOSE AT IDG HOUSING. SECURED FITTING AND SERVICED IDG IAW AMM 12-13-03. PERFORMED ENGINE RUN IAW AMM 71-00-00-712-168-H03, NO LEAKS NOTED. OK FOR SERVICE  )
